# SDR VNAA2023082905

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 45,218 hours, 34,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: SH670326052
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CORRODED AT FRAME AT FS295 AND STRG21R.
